Volume 30,Issue 5,2010 Table of Contents

   
Other Issues:  
  

目录

On the Case of Equalities in Comparison Results for Elliptic Equations Related to Gauss Measure
  Yu Juan TIAN and Feng Quan LI
  2010,30(5):761-774 [Abstract(1640)]  [View PDF]
  
Several Classes of Additively Non-Regular Semirings
  Yong Hua LI,Feng Mei HUANG and Yong HE
  2010,30(5):775-790 [Abstract(1855)]  [View PDF]
  
F-Covers for Right Type-A Semigroups
  Ran Ran CUI and Xiao Jiang GUO
  2010,30(5):791-798 [Abstract(1652)]  [View PDF]
  
$L^2(R^d)$ Approximation Capability of Incremental Constructive Feedforward Neural Networks with Random Hidden Units
  Jin Ling LONG,Zheng Xue LI and Dong NAN
  2010,30(5):799-807 [Abstract(1535)]  [View PDF]
  
Nevanlinna Class and Its Integral Representation or Factorization Theorem in Sector and Angular Domain
  Pin Hong LONG,Shi Meng XU and Chuan Qing XU
  2010,30(5):808-816 [Abstract(1460)]  [View PDF]
  
A Note on the Nullity of Unicyclic Graphs
  Wei ZHU,Ting Zeng WU and Sheng Biao HU
  2010,30(5):817-824 [Abstract(1333)]  [View PDF]
  
Unicyclic Graphs with Nullity One
  Ke Shi QIAN
  2010,30(5):825-832 [Abstract(1330)]  [View PDF]
  
Spectral Characterization of the Edge-Deleted Subgraphs of Complete Graph
  Ting Zeng WU and Sheng Biao HU
  2010,30(5):833-840 [Abstract(1166)]  [View PDF]
  
A Note on Star Chromatic Number of Graphs
  Hong Yong FU and De Zheng XIE
  2010,30(5):841-844 [Abstract(1541)]  [View PDF]
  
Cover a Tree by Induced Matchings
  Jing Yong TANG,Li DONG and Xin Yu SONG
  2010,30(5):845-848 [Abstract(1248)]  [View PDF]
  
On X-Semipermutability of Some Subgroups of Finite Groups
  Jin Bao LI,Li Ping HAO and Xiao Lan YI
  2010,30(5):849-854 [Abstract(1267)]  [View PDF]
  
Existence of Weak Solutions to a Class of Semiconductor Equations with Fast Diffusion Term
  Bin WU
  2010,30(5):855-862 [Abstract(1380)]  [View PDF]
  
Best Simultaneous Approximation in $L^{\Phi}(I,X)$
  Zong Shan SHEN and Zhu Yuan YANG
  2010,30(5):863-868 [Abstract(1666)]  [View PDF]
  
On Primitive Optimal Normal Elements of Finite Fields
  Qun Ying LIAO
  2010,30(5):869-875 [Abstract(1535)]  [View PDF]
  
On X-s-Permutable Subgroups of a Finite Group
  Min Bang SU and Yang Ming LI
  2010,30(5):876-882 [Abstract(1487)]  [View PDF]
  
Maximal Armendariz Subrings Relative to a Monoid of Matrix Rings
  Wen Kang WANG
  2010,30(5):883-890 [Abstract(1345)]  [View PDF]
  
Biharmonic Submanifolds in $\delta$-Pinched Riemannian Manifolds
  Jian Cheng LIU and Li DU
  2010,30(5):891-896 [Abstract(1425)]  [View PDF]
  
A Trace Theorem of Besov Spaces on a d-Set
  Ming XU
  2010,30(5):897-902 [Abstract(1901)]  [View PDF]
  
On Generalized E-Monotonicity in Banach Spaces
  Fan Long ZHANG and Li Ya FAN
  2010,30(5):903-908 [Abstract(1318)]  [View PDF]
  
The Applications of Perturbations on Accretive Mappings to Nonlinear Elliptic Systems Related to Generalized (p,q)-Laplacian
  Li WEI and Hai Yun ZHOU
  2010,30(5):909-919 [Abstract(1600)]  [View PDF]
  
Virtual and Immediate Basins of Newton's Method for a Class of Entire Functions
  Wei Feng YANG
  2010,30(5):920-928 [Abstract(1673)]  [View PDF]
  
Dynamics of Two Extensive Classes of Recursive Sequences
  Bin ZHAO
  2010,30(5):929-935 [Abstract(1391)]  [View PDF]
  
Some Characterizations of Algebras of Finite Representation Type
  Shu Gui WANG
  2010,30(5):936-938 [Abstract(1330)]  [View PDF]
  
Congruences for a Restricted m-ary Overpartition Function
  Qing Lin LU and Zheng Ke MIAO
  2010,30(5):939-943 [Abstract(1560)]  [View PDF]
  
A Note on the 3-Edge-Connected Supereulerian Graphs
  Xiao Min LI and Deng Xin LI
  2010,30(5):944-946 [Abstract(1284)]  [View PDF]
  
A Note on Maximal Spectral Distance
  Shui Lin JIN and Min ZHANG
  2010,30(5):947-950 [Abstract(1161)]  [View PDF]